How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Neurology
Satisfied Customers: 17350
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
Type Your Neurology Question Here...
Dr. D. Love is online now
A new question is answered every 9 seconds

I am experiencing nerve pain, increased tingling, numbness

Customer Question

I am experiencing nerve pain, increased tingling, numbness &cramping upper limbs can that be side effects of high blood pressure meds
Submitted: 2 months ago.
Category: Neurology
Expert:  Dr. D. Love replied 2 months ago.

Hello from JustAnswer.

Which blood pressure medicines are you taking?

Expert:  Dr. D. Love replied 2 months ago.

I had asked for some further information and have not heard back.

There is no blood pressure medicine that is a common cause of nerve or neuropathy symptoms. There is a blood pressure medicine, prazosin, that has a mild risk of causing nerve symptoms, but it is not a medicine that is used very often for blood pressure.

I asked about what medicine you are taking so that I could look for whether there are any case reports regarding that drug. Isolated case reports do not prove that side effects, but it does raise it as a possibility.

I would also note that the most common cause of nerve pain, tingling, numbness, and cramping in the upper extremity is from degenerative disease of the cervical spine.

If I can provide any additional information, please let me know.

Related Neurology Questions